MathSciNet Relay Station
MathSciNet bibliographic data
MR2272973 (2007h:30017) 30C65 (22E25)
Capogna, Luca; Cowling, Michael Conformality and $Q$-harmonicity in Carnot groups. Duke Math. J. 135 (2006), no. 3, 455–479.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement